# SDR DALA1128561606

- Difficulty date: April 22, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 54,658 hours, 7,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 6AB THROUGH 20AB ARE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER AT SEAT 6AB. SYSTEM OPERATION IS NORMAL.
